Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some theorems on bounded holomorphic functions


Author: E. L. Stout
Journal: Bull. Amer. Math. Soc. 70 (1964), 419-421
DOI: https://doi.org/10.1090/S0002-9904-1964-11124-1
MathSciNet review: 0160896
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Alling, A proof of the corona conjecture for finite open Riemann surfaces, Bull. Amer. Math. Soc. 70 (1964), 110-112. MR 156967
  • 2. L. Carleson, Research on interpolation problems, Tech. Rep., Department of Mathematics, Uppsala University, Uppsala, 1962.
  • 3. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 133008
  • 4. E. L. Stout, Two theorems concerning functions holomorphic on multiply connected domains, Bull. Amer. Math. Soc. 69 (1963), 527-530. MR 150274


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11124-1

American Mathematical Society